Alert archive / South Dakota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 232, NWS Sioux Falls, SD

July 28, 2025Clay County, Lincoln County, Union County, South Dakota; Lyon County, Plymouth County, Sioux County, Iowa; Dixon County, Nebraska

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 28, 2025, 8:52 PM CDT for Clay County, Lincoln County, Union County, South Dakota; Lyon County, Plymouth County, Sioux County, Iowa; Dixon County, Nebraska. It was in force for 38 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2025, 8:52 PM CDT (01:52 UTC)
Expired
Jul 28, 2025, 9:30 PM CDT
In force
38 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Lyon County, IA, Plymouth County, IA, Sioux County, IA, Dixon County, NE, Clay County, SD, Lincoln County, SD, Union County, SD

The radar

The Sioux Falls radar (KFSD), 73 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 8:53 PM CDTTSTM WND DMGBeresford, SDTree and powerline damage.
Jul 28, 8:59 PM CDTTSTM WND DMG6 N Beresford, SD200-foot cell tower was destroyed by winds estimated at least 90 mph.
Jul 28, 9:02 PM CDTTSTM WND DMGAlcester, SDTree and powerline damage.
Jul 28, 9:07 PM CDTTSTM WND GST 753 Ssw Beresford, SDMesonet station 16 SD RWIS Beresford.
Jul 28, 9:10 PM CDTTSTM WND DMGHawarden, IATrees knocked down by thunderstorm wind gusts.
Jul 28, 9:19 PM CDTTSTM WND GST 673 Ssw Beresford, SDPersonal weather station.
Jul 28, 9:22 PM CDTTSTM WND DMG8 Nnw Ireton, IAEM reports a tree with a roughly 5 foot diameter knocked down. Tree appears at least partially rotted from photos.
Jul 28, 9:25 PM CDTTSTM WND DMGRock Valley, IASpotter reported a 2-3 foot in diameter live tree branch down. Time estimated by radar, with an estimated wind speed of 86 kts.
Jul 28, 9:26 PM CDTTSTM WND DMGSioux Center, IATrees knocked down by thunderstorm wind gusts.
Jul 28, 9:30 PM CDTTSTM WND GST 611 Ne Maurice, IAAWOS station KSXK 1 NE Maurice.
Jul 28, 9:30 PM CDTTSTM WND GST 651 Ssw Hawarden, IAPersonal weather station.
Jul 28, 9:32 PM CDTTSTM WND DMGHull, IASocial media picture of large limb snapped from a tree.
Jul 28, 9:39 PM CDTTSTM WND GST 992 Wsw Sioux Center, IAPersonal weather station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 3:46 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 28, 6:57 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2025-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2025-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4293 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS53 KFSD 290152
SVRFSD
IAC119-149-167-NEC051-SDC027-083-127-290230-
/O.NEW.KFSD.SV.W.0232.250729T0152Z-250729T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
852 PM CDT Mon Jul 28 2025

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lyon County in northwestern Iowa...
  Sioux County in northwestern Iowa...
  Central Plymouth County in northwestern Iowa...
  North central Dixon County in northeastern Nebraska...
  Eastern Clay County in southeastern South Dakota...
  Southern Lincoln County in southeastern South Dakota...
  Union County in southeastern South Dakota...

* Until 930 PM CDT.

* At 852 PM CDT, a severe thunderstorm was located over Beresford,
  moving east at 45 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Alcester around 855 PM CDT.
  Hawarden around 900 PM CDT.
  Hudson around 905 PM CDT.
  Ireton around 910 PM CDT.

Other locations in the path of this severe thunderstorm include Sioux
Center and Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4269 9690 4333 9689 4332 9610 4266 9609
TIME...MOT...LOC 0152Z 271DEG 41KT 4306 9676 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Meyers
1 follow-up statement
310 
WWUS53 KFSD 290211
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
911 PM CDT Mon Jul 28 2025

IAC119-149-167-NEC051-SDC027-083-127-290230-
/O.CON.KFSD.SV.W.0232.000000T0000Z-250729T0230Z/
Lyon IA-Sioux IA-Plymouth IA-Dixon NE-Clay SD-Lincoln SD-Union SD-
911 PM CDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN LYON...SIOUX...CENTRAL PLYMOUTH...NORTH CENTRAL
DIXON...EASTERN CLAY...SOUTHERN LINCOLN AND UNION COUNTIES...

At 909 PM CDT, a severe thunderstorm was located near Hawarden,
moving east at 50 mph.

THIS IS A DESTRUCTIVE STORM FOR beresford to Worthing, South Dakota!

HAZARD...80 mph wind gusts and nickel size hail.

SOURCE...Public. At 852 pm, a gust to 87 mph was reported at Irene, 
         South Dakota!

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
  Sioux Center, Ireton and Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4269 9690 4333 9689 4332 9610 4266 9609
TIME...MOT...LOC 0209Z 270DEG 42KT 4306 9648 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

Meyers

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:29 PM CDT, 2 hours 23 minutes earlier. Its key messages:

  • Severe weather outbreak expected late this afternoon into the evening. A few supercells in central SD will likely transition into a line and bring hurricane force winds to the area.
  • More thunderstorms possible again Tuesday night into Wednesday. While isolated severe storms are possible, widespread severe weather is not anticipated.
  • A period of mainly below normal temperatures is expected Wednesday into the weekend.
Area forecast discussion, Jul 28, 6:29 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
629 PM CDT Mon Jul 28 2025

.KEY MESSAGES...

- Severe weather outbreak expected late this afternoon into the
  evening. A few supercells in central SD will likely transition
  into a line and bring hurricane force winds to the area.

- More thunderstorms possible again Tuesday night into
  Wednesday. While isolated severe storms are possible,
  widespread severe weather is not anticipated.

- A period of mainly below normal temperatures is expected
  Wednesday into the weekend.

&&

.DISCUSSION...
Issued at 241 PM CDT Mon Jul 28 2025

A surface front will continue to settle south late this afternoon
and by late afternoon be in place from roughly Winner north towards
Chamberlain and Mitchell into northeast SD. At the same time more
unstable low level air that was pushed south this morning by the
outflow is surging north and will allow for a very unstable
environment across areas near and south of I-90. This front will
likely serve as a focus for thunderstorm development with the
potential for a few supercells. Model soundings hinting at about
4000 to 5000 J/kg CAPE providing ample energy to any updrafts that
form. Low level inflow from the south and southeast from about 850
mb to the surface will provide some low level shear that could
support an isolated tornado or two along with the threat for hail to
the size of tennis balls as well as winds to 75 mph. The best chance
for this will be from about 5 pm to 8 pm. Around 8 pm, a seasonally
strong upper level jet around 50 to 80 knots will settle southward
and increase large scale shear which should aid in producing
increasingly strong linear system capable of producing wind gusts of
80 to 90 mph as the storms move eastward. Embedded QLCS tornado
potential will exist, but the surface to 3 km wind shear vectors
running about 20-30 knots from the west and southwest are just
marginal for this threat. As this system becomes linear near and
east of highway 81 the threat for larger hail decreases as wind
becomes the highest threat. The latest HRRR coming more in line with
this linear threat vs. the more disorganized clusters the model was
hinting at earlier.

It should be noted that there is still some disagreement amongst the
short term, high resolution models. Most suggest severe weather, but
a bit more disorganized and never quite developing a solid linear
system. All models continue to indicate severe thunderstorms however
so it continues to looks like a busy evening ahead. The latest HRRR
is now coming around to a more linear system.

While the convective complex that develops this evening will likely
push much of the instability southward, another weak mid level
shortwave will move into the area Tuesday afternoon and evening.
With the 925-850 mb boundary near the Missouri River towards I-90 a
few stronger updrafts could produce locally heavy rain and isolated
severe weather. Confidence is moderate to low as this activity will
be somewhat dependent upon this evenings activity.

Ridging to the west and weak northwest flow aloft will aid in
supporting a period of below normal temperatures from about
Wednesday into Sunday. Lows will generally be in the 50s to lower
60s with highs in the 70s to lower 80s. While the predictability of
any of the smaller waves is pretty low there is some general
agreement that later in the period towards Saturday and Sunday the
chances for showers and thunderstorms will increase as upper level
ridging pushes east and westerly flow increases.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 628 PM CDT Mon Jul 28 2025

A mix of VFR to MVFR as strong to severe thunderstorms approach from
the west. Expect ceilings to degrade to MVFR to IFR under the
stronger storms. These storms will be capable of producing very
strong wind gusts in excess of 70 mph, hail to the size of golf
balls, heavy down pours, and a few tornadoes. As these storms track
east across the region we expect they will grow into a large linear
system that will transition to more of a wind threat. Gusts of 80-90
mph are possible. The storms quickly move east by early Wednesday
morning.

Ceilings will remain MVFR as some fog and low stratus form behind
the storms. Conditions improve as we approach mid-day and the clouds
begin to break up.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Extreme Heat Warning until 8 PM CDT this evening for SDZ050-
     052>055-057>071.
     Heat Advisory until 8 PM CDT this evening for SDZ038>040-056.
MN...Extreme Heat Warning until 8 PM CDT this evening for MNZ098.
     Heat Advisory until 8 PM CDT this evening for MNZ071-072-080-
     081-089-090-097.
IA...Extreme Heat Warning until 8 PM CDT this evening for
     IAZ001>003-012>014-020>022-031-032.
NE...Extreme Heat Warning until 8 PM CDT this evening for NEZ013-
     014.

&&

DISCUSSION...08
AVIATION...AJP
Hazardous weather outlook, Jul 28, 5:13 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
513 PM CDT Mon Jul 28 2025

SDZ038-039-050-052>054-057>060-063>065-068-292215-
Beadle-Kingsbury-Gregory-Jerauld-Sanborn-Miner-Brule-Aurora-Davison-
Hanson-Charles Mix-Douglas-Hutchinson-Bon Homme-
513 PM CDT Mon Jul 28 2025

This Hazardous Weather Outlook is for central South Dakota, east
central South Dakota, south central South Dakota and southeast
South Dakota.

.DAY ONE...Tonight.

Scattered supercells will be possible between 4 pm and 8 pm this
evening. Isolated tornadoes, hail to the size of tennis balls and
wind gusts to 75 mph are all possible. As the storms grow and
merge this evening, a linear system becomes more likely with the
strongest storms shifting east towards Interstate 29 by mid
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Storms chances continue Tuesday night into Wednesday. A few storms
could be strong to severe with damaging winds and large hail, in
addition to locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ040-055-056-061-062-066-067-069>071-292215-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Brookings-Lake-Moody-McCook-Minnehaha-
Turner-Yankton-Union-
513 PM CDT Mon Jul 28 2025

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, east central South
Dakota and southeast South Dakota.

.DAY ONE...Tonight.

Severe storms in the form of a line become likely this evening
across much of the area with wind gusts of 80 to 90 mph, isolated
tornadoes and hail to the size of half dollars the main threats.
The highest threat for storms near and east of Interstate 29 will
be from about 8 pm to midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Storms chances continue Tuesday night into Wednesday. A few storms
could be strong to severe with damaging winds and large hail, in
addition to locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jul 28, 8:26 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
826 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Tstm Wnd Gst     7 NE Lesterville        43.10N 97.48W
07/28/2025  M60 MPH          Yankton            SD   Mesonet

            Personal weather station.

&&

TRM
Local storm report, Jul 28, 8:28 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
828 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Non-Tstm Wnd Gst 3 S Scotland            43.10N 97.72W
07/28/2025  M63 MPH          Bon Homme          SD   Mesonet

            Mesonet station DVI02596 Scotland.

0740 PM     Non-Tstm Wnd Gst 4 NE Dante              43.08N 98.13W
07/28/2025  M60 MPH          Charles Mix        SD   Mesonet

            Mesonet station 324 SD RWIS WAGNER.

&&
Local storm report, Jul 28, 8:39 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
839 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Tstm Wnd Gst     3 S Scotland            43.10N 97.72W
07/28/2025  M63 MPH          Bon Homme          SD   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 S Scotland. Mesonet station DVI02596
            Scotland.

&&

TRM
Local storm report, Jul 28, 8:40 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
840 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Gst     4 NE Dante              43.08N 98.13W
07/28/2025  M60 MPH          Charles Mix        SD   Mesonet

            Corrects previous non-tstm wnd gst report
            from 4 NE Dante. Mesonet station 324 SD RWIS
            WAGNER.

&&

TRM
Local storm report, Jul 28, 8:47 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
847 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     Tstm Wnd Gst     6 NNE Monroe            43.56N 97.16W
07/28/2025  M64 MPH          McCook             SD   Mesonet

            Personal weather station.

&&

TRM
Local storm report, Jul 28, 8:49 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
849 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     Tstm Wnd Gst     Irene                   43.08N 97.16W
07/28/2025  M66 MPH          Turner             SD   Mesonet

            Personal weather station.

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:08 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Hanson, Miner, Sanborn52 min
Jul 28, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBon Homme, Charles Mix, Douglas, Hutchinson51 min
Jul 28, 7:47 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Hutchinson, McCook, Turner43 min
Jul 28, 7:55 PM CDTSevere Thunderstorm WarningFSDBon Homme, Clay, Hutchinson, Lincoln, Turner, Union and 1 more65 min
Jul 28, 8:28 PM CDTSevere Thunderstorm WarningFSDHanson, Hutchinson, Lincoln, McCook, Minnehaha, Turner47 min
Jul 28, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDLincoln, Minnehaha, Turner44 min
Jul 28, 8:55 PM CDTTornado WarningFSDLincoln, Turner, Union35 min
Jul 28, 9:11 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Yankton17 min
Jul 29, 8:12 AM CDTRiver Flood WarningFSDBrookings6 days
Jul 29, 2:29 PM CDTFlood WatchFSDUnion11 hr
Jul 29, 4:52 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBrule53 min
Jul 29, 5:19 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDCharles Mix, Gregory41 min
Jul 29, 5:34 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDAurora, Brule41 min
Jul 29, 5:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBrule46 min
Jul 29, 5:56 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Gregory49 min
Jul 29, 6:13 PM CDTSevere Thunderstorm WarningFSDAurora, Brule17 min
Jul 29, 6:19 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Gregory41 min
Jul 29, 6:42 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn48 min
Jul 29, 6:45 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Davison, Douglas, Hanson, Hutchinson45 min
Jul 29, 6:59 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Gregory25 min
Jul 28, 9:23 PM CDTSevere Thunderstorm Warning Destructive damage threatFSDCherokee, Lyon, O'Brien, Osceola, Plymouth, Sioux37 min
Jul 28, 9:34 PM CDTTornado WarningFSDLyon, O'Brien, Osceola, Sioux26 min
Jul 28, 9:55 PM CDTSevere Thunderstorm Warning Destructive damage threatFSDBuena Vista, Cherokee, Clay, Dickinson, Lyon, O'Brien and 3 more80 min
Jul 28, 11:10 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, O'Brien, Osceola35 min
Jul 29, 8:27 AM CDTSevere Thunderstorm WarningFSDO'Brien, Sioux19 min
Jul 29, 8:35 AM CDTSevere Thunderstorm WarningFSDClay, Dickinson40 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2025Severe Thunderstorm Warnings in Iowa, 2025Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.